# SDR JJBA20230908002

- Difficulty date: August 25, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 38,004 hours, 24,848 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FFS5 CASING ALUMINUM FERRULE CORRODED AND FFS 1 INNER SHAFT BENDED AND RH WING FFS 1 CASING ALUMINUM FERRULE CORRODED. LH WING FFS 5 REPLACED AND TESTED SERVICEABLE
